Our expert says:
I am sorry to hear that you suffered from post traumatic stress and that you are having problems with menstruation and PMS. I would urge you to consult a Gynaecologist for a complete checkup to find out why you are not menstruating and also to discuss the use of YAZ instead of Yasmin, if the former pill is making you feel so ill for a week a month. From a dietary point of view you can click on 'Diet'nFood' and 'DietDoc's articles' and look for the article on 'PMS and Diet' (it used to be number 57). Basically you need to eat a balanced, low-GI diet, take B complex vitamins, reduce your salt intake and do some gentle exercises.
Holding thumbs that you can firstly get relief from the PMS and secondly get back to normal gynaecologically.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.